中国科学院沈阳自动化研究所机构知识库
Advanced  
SIA OpenIR  > 机器人学研究室  > 会议论文
题名: Stability and robust stability analysis for Markovian jump systems with state delay and more general transition probabilities
作者: Fan QY(范泉涌) ; Ye D(叶丹) ; Wang, KangJian ; Zhao XG(赵新刚)
作者部门: 机器人学研究室
会议名称: 32nd Chinese Control Conference, CCC 2013
会议日期: July 26-28, 2013
会议地点: Xi'an, China
会议录: Proceedings of the 32nd Chinese Control Conference, CCC 2013
会议录出版者: IEEE Computer Society
会议录出版地: Washington, DC
出版日期: 2013
页码: 1380-1385
收录类别: EI
ISSN号: 1934-1768
ISBN号: 9789881563835
关键词: Delay control systems ; Linear matrix inequalities ; Lyapunov functions ; Probability ; System stability ; Time varying control systems
摘要: This paper considers the problem of delay-dependent stability and robust stability analysis for Markovian jump systems(MJSs) with state delay and more general transition probabilities. The time-delay is considered to be time-varying delays and has upper bounds. The transition probabilities of mode jumps include completely known, boundary known and completely unknown ones. In order to get less conservative criterion, the state information is used as much as possible to construct the Lyapunov-Krasovskii functional, and some new approaches are taken to deal with the partly known transition probabilities. Then, the sufficient conditions for stability and robust stability performance of the underlying systems are proposed. Finally, numerical examples are provided to demonstrate the effectiveness of the resulting criteria.
语种: 英语
产权排序: 2
内容类型: 会议论文
URI标识: http://ir.sia.cn/handle/173321/14586
Appears in Collections:机器人学研究室_会议论文

Files in This Item: Download All
File Name/ File Size Content Type Version Access License
Stability and robust stability analysis for Markovian jump systems with state delay and more general transition probabilities.pdf(169KB)----开放获取View Download

Recommended Citation:
范泉涌; 叶丹; Wang, KangJian; 赵新刚.Stability and robust stability analysis for Markovian jump systems with state delay and more general transition probabilities.见:IEEE Computer Society.Proceedings of the 32nd Chinese Control Conference, CCC 2013,Washington, DC,2013,1380-1385
Service
Recommend this item
Sava as my favorate item
Show this item's statistics
Export Endnote File
Google Scholar
Similar articles in Google Scholar
[范泉涌]'s Articles
[叶丹]'s Articles
[Wang, KangJian]'s Articles
CSDL cross search
Similar articles in CSDL Cross Search
[范泉涌]‘s Articles
[叶丹]‘s Articles
[Wang, KangJian]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
Add to CiteULike Add to Connotea Add to Del.icio.us Add to Digg Add to Reddit
文件名: Stability and robust stability analysis for Markovian jump systems with state delay and more general transition probabilities.pdf
格式: Adobe PDF
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2016  中国科学院沈阳自动化研究所 - Feedback
Powered by CSpace